69867members
367169posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tinnitus

1 REPLY 1
Community Champion

Re: Tinnitus

Hi Jane, just wanted to give you some support as you are obviously feeling low. I'm not on Tamoxifen, but on Letrozole, which has its own lovely SE's! I'm really sorry you are in pain, and the Tinnitus is insult to injury. I think a word with your Onco is needed to explain just how much this is affecting your lifestyle. There are other drugs out there. Alternatively, it may be possible to have a rest. I'm sure some Tamoxifen ladies will chip in with advice, but there is a Tamoxifen thread, so why don't you post on there where it will probably be picked up quicker. In the meantime , gentle hugs. X

Member

Tinnitus

Hi I've been on tamoxifen now for 6 months and have really bad joint pain. Been taking ibuprofen. Went to the doctor this week as suddenly overnight started with tinnitus. It is constant and driving me mad. The doctor recommends I stop with the ibuprofen as this exadurated the tinnitus.
Also considering stopping the Tamoxifen as never felt so old and tired with thin hair joint pain etc and I'm only 48 had enough.